# SDR UALA2010011500183

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED BS 1640, RBL 0 TO RBL 53.   MAJOR REPAIR ACOMPLISHED: REPAIRED FLOORBEAM CAP TOP ANGLE RBL 58 TO LBL 10. REINSTALLED FLOOR SUPPORT AND ANGLES.
